# SDR C2XA05TY050

- Difficulty date: August 17, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 11,994 hours, 9,098 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Sequence Valve
- Part number: 14532170401
- Part serial: 426616
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS AIRCRAFT ON TAKEOFF HAD A LANDING GEAR/LEVER DISAGREE WARNING.AIRCRAFT RETURN TO BLOCK AND WAS CHECKED OUT FOR A SAFE FERRY FLIGHT TO TYS. MAINTENANCE R/R THE LANDING GEAR CONTROL LEVER IAW EMB 145 AMM 32-32002.ALL OPS CHECKS WERE GOOD AND AIRCRAFT WAS RELEASED FOR SERVICE.
